# SDR 04FDEA01853

- Difficulty date: June 25, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 65,410 hours, 20,388 cycles
- Engine: Ge CF66D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Mount Bracket
- Condition: Worn
- Location: Accessory Gb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-7222-77876 POWER PLANT FAN SECTION ACCESSORY GEARBOX MOUNT BRACKET WEAR REPAIR.  COMPLIED WITH EA 8-7222-77876 POWER PLANT FAN SECTION ACCESSORY GEARBOX MOUNT BRACKET AT MAE.
